Pharmacy First

More from Pharmacy First

Cold&Flu Bundle (Difflam 30ML, Lemsip 10 Lemon Sachets & Ibuprofen 200mg – 24Tabs)

Was £12.99
£11.89
You Save £1.1
Quantity:

Ibuprofen 200mg - 24Tabs

Packaging may vary as this is a generic listed item.

What are Ibuprofen tablets?

This product contains ibuprofen 400mg, a non-steroidal anti-inflammatory medicine that is effective for relieving pain and reducing swelling. It is especially effective for the relief of:
  • Backache
  • Migraine
  • Joint pain
  • Headaches
  • Period pain
  • Muscular pain
  • Cold and flu symptoms
  • Dental pain
  • Rheumatic pain
  • Neuralgia
  • Feverishness

How do I take Ibuprofen tablets?

For oral administration and short term use only. Adults and children over 12 - you can take up to three times a day, as required. Leave at least four hours between doses and do not take more than 6 capsules in any 24 hour period. Children aged 12-18 - if the product is required for more than 3 days, or if symptoms worsen please speak to a doctor. Adults - if the product is required for more than 10 days, or if symptoms worsen please speak to a doctor.

Warnings

Do not give to children under 12 years. Do not take if you have ever had a stomach ulcer, perforation or bleeding. Do not take if you are allergic to ibuprofen, aspirin or other related painkillers. Do not take if you are taking other NSAID painkillers or aspirin with a daily dose above 75mg. Do not take if you are in the last 3 months of pregnancy. If you have asthma, diabetes, high cholesterol, high blood pressure, have had a stroke, heart, liver, kidney or bowel problems, please speak to your doctor or pharmacist before taking this medication. Always read the patient information leaflet before taking any medication. Please keep all medication out of sight and reach of children.

Lemsip 10 Lemon Sachets

Paracetamol, Phenylephrine Hydrochloride For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose

Difflam 30ML

Difflam Throat Spray (Benzydamine) contains the active ingredient, Benzydamine, which acts locally to stop pain and inflammation. Its design ensures that the powerful active ingredient is delivered straight to the point of pain, for fast, targeted pain relief. Benzydamine hydrochloride is a painkilling medicine used to relieve mild to moderate pain and inflammation in a particular area. It is most effective if applied directly to the area affected. Benzydamine also acts as a local anaesthetic, causing numbness and so pain relief at the site of application. Contains the same ingredients as Tantum Verde.

Please use our pharmacist consultation to ensure you are eligible for the medication

  • (Please describe typical symptoms even if you are not currently suffering from them)
  • Please note that if you have selected yes and do not provide more details, we will be unable to process your order until our pharmacist has contacted you.